# SDR LR7A03084

- Difficulty date: November 21, 2003
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 48,895 hours, 31,021 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 370499
- Condition: Misdrilled
- Location: Fs 517-597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION CARRY OVER NR 0220 DUE FOR ACCOMPLISHMENT - LT CHINE CAP MISDRILLED HOLES FS 557, LBL, 61, WL 146.  REPLACED LT CHINE CAP FS 517- 597 IAW SRM SMP 583 51-60 & 51-70.
